Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Rational approximation with a vanishing weight function and with a fixed value at zero


Author: Charles B. Dunham
Journal: Math. Comp. 30 (1976), 45-47
MSC: Primary 41A50
DOI: https://doi.org/10.1090/S0025-5718-1976-0402355-5
MathSciNet review: 0402355
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Chebyshev approximation by ordinary rational functions with respect to a vanishing weight function is considered. A best approximation is characterized by alternation and is unique but may not exist. The problem arises in Kuki's technique for rational approximation with interpolation at zero and with Williams' interpolating rationals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A50

Retrieve articles in all journals with MSC: 41A50


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1976-0402355-5
Article copyright: © Copyright 1976 American Mathematical Society